A 21st-century of Dougall's Hypergeometric Sum Identity

By Shalosh B. Ekhad and Doron Zeilberger.

Appeared in J. Math. Anal. Appl. 147 (1990), 610-611.

One of the `biggies' of hypergeometric summation, from which many other identities follow by specializations, is Dougall's summation identity. Now thanks to WZ-theory it is as routine to prove as 2+2=4.

In fact, today, you can do it all by yourself, with the aid of EKHAD

(Plain ) .tex version (2 pages)

.dvi version (for previewing)

.ps version

.pdf version

Note: The present Plain TeX version was obtained by applying my TroffToTeX translator to the original Troff source file

Doron Zeilberger's List of Papers

Doron Zeilberger's Home Page